# SDR DXTA2023120610245

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 13,723 hours, 10,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: DOOR OPENS CORRECTLY FROM OUTSIDE BUT WHEN YOU TRY TO STOW HANDLE TO CENTER POSITION THERE IS BINDING AND THE PINS EXTEND.  REMOVED INTERIOR COVER, LUBRICATED MAIN ENTRY DOOR IAW CE560XL AMM 12-21-03, AND REINSTALLED INTERIOR COVER, OPS CHECK GOOD.
